# SDR ASAA2021122436993

- Difficulty date: December 24, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 52,338 hours, 15,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: 2073771008
- Condition: Detached
- Location: L Overwing Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

16A KNEE LEVEL EXIT LIGHT COVER MISSING. GROUNDED - YES. REPLACED EXIT LIGHT COVER AS REQUIRED REF B737-800 AMM 33-51-01.
